Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the convergence of a time discretization scheme for the Navier-Stokes equations

Author: T. Geveci
Journal: Math. Comp. 53 (1989), 43-53
MSC: Primary 65M10; Secondary 35Q10, 76-08, 76D05
MathSciNet review: 969488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linearized version of the implicit Euler scheme is considered for the approximation of the solutions to the Navier-Stokes equations in a two-dimensional domain. The rate of convergence in the ${H^1}$-norm is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10, 35Q10, 76-08, 76D05

Retrieve articles in all journals with MSC: 65M10, 35Q10, 76-08, 76D05

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society